have prob with not gaining weight and eat and go straight to br. need help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Chopper2u
New Member


Date Joined Nov 2016
Total Posts : 1
   Posted 11/14/2016 6:14 PM (GMT -6)   
I am 40 been 135 lbs for 26 yrs I dk if when I eat n go to br. I wonder is my issue cause of my hyperness, my adhd, I try to eat before bed middle of night 4 pbnjs every night 2 before bed n 2 when I wake up. I eat a half gallon of ice cream everyother day and no weight gain. Potatoes every other day ant of pasta as well but yet nothing I do construction so I dk if that is my prob but I am concerned on my food going in and out right away what is it caused from. Am I sick it is a bad situation. I was on pain meds but I have honest back pain. N I am getting off rhem taking suboxin strips
Please any one able to inform me wisely

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 859
   Posted 11/14/2016 9:24 PM (GMT -6)   
Chopper2U:

Glad you wrote in.

I know diarrhea is a problem for I have that at times myself. And I'm told it can be bad, for you don't get your nutrients.

So I think what you have could be serious, because you've had it a long time.

You don't say if you're taking any medicine, which might be because you're not taking any medicine.

If you are taking any medicine, I think that's what's causing it, because it's every day, no matter what you eat.

If you could write back and tell us if you're taking any medicine.

If you don't write back:

1. if you're taking medicine, that's what I think it is, in my amateur opinion (because medicine has caused me to have that).

(Look up on the net search engine, the side effects for any meds you're taking. Look for diarrhea.)

2. If you're not taking med., and you still have had diarrhea for a long time, you really, really need to go to a doctor. You want to get treated before anything gets worse, or, to eliminate any problems.

If you'll write back and tell me what meds you are taking, I'll look up the side effects for you, and will write back here and tell you if diarrhea is one of the side effects.

Certain foods, along with any medicines you may be taking, could double or even triple up (according to how many medicines you are taking) to increase chances of diarrhea.

You say: "I wonder is my issue cause of my hyperness." As an amateur, I don't think that, although it could be.

You say: "I try to eat before bed middle of night 4 pbnjs every night 2 before bed n 2 when I wake up. I eat a half gallon of ice cream everyother day and no weight gain"

I don't know what "pbnjs" is, but it shows you are trying to overeat the situation, rather than trying to find out what is causing the diarrhea, although that is what you're doing here, and that's great.

You say: "Am I sick it is a bad situation."

I think it's bad in that you've had it a long time, and you're right to try to find out what it is.

Have you been to a doctor?

Doctors may also hesitate to say, "Oh, it might be the medicine you're taking," cause they want you to take the medicine, and what you are looking for is the answer to what's causing it.

So there can be kinda of a conflict. And because only doctors can prescribe meds, that might cause you a conflict.

It might be a lot of trouble for doctors, also, for it might involve taking you off of a med, and putting you on a second med. If you're taking 2 meds, it could be twice as much trouble for you and the doctors.

But as long as you've had this condition, you really need to try a substitute med. Switching meds stopped my diarrhea one time.

You say, "Please any one able to inform me wisely"

You are very right to be trying to solve this problem. You are very wise to be seeking help.

Write back and let us know what you think.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4336
   Posted 11/15/2016 6:35 AM (GMT -6)   
Hi Chopper2u,

Welcome to the forum!

What is the reason you want to gain weight? Is it for a job, health-wise or no random reason?

I have trouble gaining weight as well. I have been losing weights the last two year and I do not eat healthy. Recently, I found out is was due to a health reason.

Have you spoken to your doctor about this? They can sometimes advise you and make recommendations. Also, there are certain drinks you can have to eat you healthy and gain weight. However, everyone is different and the same thing will not work for everyone. Everyone's nature is different. I once tried Ensure but it did not work for me.

I would suggest you talk to your doc to ensure that everything is okay with your health-wise.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, July 22, 2017 6:59 AM (GMT -6)
There are a total of 2,843,911 posts in 312,085 threads.
View Active Threads


Who's Online
This forum has 153957 registered members. Please welcome our newest member, CaitbenKat.
348 Guest(s), 7 Registered Member(s) are currently online.  Details
alunke82, 81GyGuy, JNF, 1000Daisies, sisterofadoctor, cs2390, Boymom32


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer